# SDR CALA2018022300792

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N5150
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD FLOOR SUPPORT STABILIZATION STRAP BETWEEN APPROX BS 365 AND BS 377, RBL 24 CRACKED. REMOVED AND REPLACED STABILIZATION STRAP AT STA 365 TO 377 RBL 24 IAW SRM 53-00-51 REPAIR 12.
